# SDR SIMA20121218009

- Difficulty date: December 18, 2012
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 27,001 hours, 22,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE NR 1 RT EMERGENCY LIGHT EXTRUSION IS CRACKED, & NR 4 RT EMERGENCY LIGHT EXTRUSION IS CRACKED, & NR 5 RT EMERGENCY LIGHT EXTRUSION IS CRACKED & NR 6 RT EMERGENCY LIGHT EXTRUSION IS CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE DURING B INSPECTION FOUND THE NR 1 RT EMERGENCY LIGHT EXTRUSION IS CRACKED, & NR 4 RT EMERGENCY LIGHT EXTRUSION IS CRACKED, & NR 5 RT EMERGENCY LIGHT EXTRUSION IS CRACKED & NR 6 RT EMERGENCY LIGHT EXTRUSION IS CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE  1, 4, 5 & 6  RT EMERGENCY LIGHT EXTRUSION IAW AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  EMERGENCY LIGHT EXTRUSION IAW AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
